Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Complete positivity of elementary operators

Author: Li Jiankui
Journal: Proc. Amer. Math. Soc. 127 (1999), 235-239
MSC (1991): Primary 47B47, 47B49; Secondary 46L05
MathSciNet review: 1458254
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that if $\mathcal{S}$ is an $n$-dimensional subspace of $L(H)$, then $\mathcal{S}$ is $([\frac{n}{2}]+1)$-reflexive, where $[\frac{n}{2}]$ denotes the greatest integer not larger than $\frac{n}{2}$. By the result, we show that if $\Phi (\ \cdot \ )= \sum \limits _{i=1} \limits ^{n} A_{i}(\ \cdot \ )B_{i}$ is an elementary operator on a $C^{\ast }$-algebra $\mathcal{A}$, then $\Phi $ is completely positive if and only if $\Phi $ is $([\frac{n-1}{2}]+1)$-positive.

References [Enhancements On Off] (What's this?)

  • 1. J. Hou, On operator inequalities and combinations of operators, Linear Alg. Appl. 153 (1991), 35-51. MR 92e:47060
  • 2. J. Hou, Linear interpolations and elementary operators on B(H), Sci. China, Ser. A 36 (1993), 1025-1035. MR 95f:47034
  • 3. D. R. Larson, Reflexivity, algebraic reflexivity and linear interpolation, Amer. J. Math. 110 (1988), 283-299. MR 89d:47096
  • 4. B. Magajna, On the relative reflexivity of finitely generated modules of operators, Tran. Amer. Math. Soc. 327 (1991), 221-249. MR 91m:47064
  • 5. M. Mathieu, Elementary operators on prime $C^{\ast }$-algebras I, Math. Ann. 284 (1989), 223-244. MR 90h:46092
  • 6. M. Mathieu, How to use primeness to describle properties of elementary operators, Proc. Symp. Pure Math. part 2, 51 (1990), 195-199. CMP 91:03
  • 7. G. K. Pederson, $C^{\ast }$-Algebras and their Automorphism Groups , Academic Press, London, 1979.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B47, 47B49, 46L05

Retrieve articles in all journals with MSC (1991): 47B47, 47B49, 46L05

Additional Information

Li Jiankui
Affiliation: Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, People’s Republic of China
Address at time of publication: Department of Mathematics, University of New Hampshire, Durham, New Hampshire 03824

Keywords: Reflexivity, elementary operator, complete positivity
Received by editor(s): July 8, 1996
Received by editor(s) in revised form: May 14, 1997
Communicated by: Dale E. Alspach
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society